In this paper, an ordinary differential equation model of HIV infection of CD4^+ T-cells with saturated reverse function is studied. We prove that if the basic reproduction number R_0
HIV infection, Globally asymptotical stability, Periodic solution, Permanence
SHI, XIANGYUN; LI, GANG; ZHOU, XUEYONG; and SONG, XINYU
"Analysis of a differential equation model of HIV infection of CD4^+ T-cells with saturated reverse function,"
Turkish Journal of Mathematics: Vol. 35:
4, Article 6.
Available at: https://journals.tubitak.gov.tr/math/vol35/iss4/6